# SDR SWAA2022081231321

- Difficulty date: July 20, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DECAY CHECK FOUND FWD CARGO DOOR LOWER CENTER SCUFF PLATE LEAKING. / [01] CARGO SCUFF PLATE WILL BE REINSTALL WITH NEW SEALANT ON TASK CARD TTG8Q002MMQD.;[02] VERIDIED.
